# SDR CALA2017051201350

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 31,521 hours, 10,852 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB LOWER INSPAR SKIN HAS A .500 CRACK AT STA 157.10 APPROX 8" FROM REAR SPAR REF EA 5510-01843 REV E  VERIFIED CRACK WITH HFEC NDT PART 6 51-0100 PROCEDURE 23 R/H HORIZ STAB LOWER INSPAR SKIN AT STA 157.10 8" FROM REAR SPAR HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11  INSP THRESHOLD AT 56000 TOTAL COMPONENT FLT CYCS FOLLOWED BY REPEAT INSP''S AT EACH SUBSEQUENT 9000 FLT CYC''S PER STEP 5.A. TABLE 204
